# SDR DALA2019022801282

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 81,124 hours, 62,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT. ACC. COMP. WEB FRAME FWD FACE STA Y=1463 CANT PROYECTION LONG 9R. WEB FRAME FWD FACE STA Y=1463 CANT PROYECTION LONG 9R.ON AFT. ACC. COMP. WAS REPLACED PER DWG 9953015 REV AH AND SRM 51-30-2 AND SRM 51-30-5. (LP0962285)
